Show simple item record

dc.contributor.authorGüler, Ekrem
dc.contributor.authorGüler, Gamze Babür
dc.contributor.authorYavuz, Cahit
dc.contributor.authorKızılırmak, Filiz
dc.date.accessioned10.07.201910:49:13
dc.date.accessioned2019-07-10T19:36:05Z
dc.date.available10.07.201910:49:14
dc.date.available2019-07-10T19:36:05Z
dc.date.issued2015en_US
dc.identifier.citationGüler, E., Güler, G.,B., Yavuz, C. ve Kızılırmak, F. (2015) An unknown side effect of isotretinoin: Pericardial effusion with atrial tachycardia. Anatolian Journal of Cardiology, 15(2), 168-169. https://dx.doi.org/10.5152/akd.2015.5790en_US
dc.identifier.issn1302-8723
dc.identifier.urihttps://hdl.handle.net/20.500.12511/1056
dc.identifier.urihttps://dx.doi.org/10.5152/akd.2015.5790
dc.description.abstractacne vulgaris and other dermatologic disorders. Systemic isotretinoin therapy may cause some cardiac side effects, like atrial tachycardia (1), congenital heart disease, and cardiac remodeling (2), reported as case reports. A 26-year-old female presented to the emergency unit of with syncope after a long palpitation episode. Her physical examination was normal except for tachycardia. A 12-lead electrocardiogram revealed atrial tachycardia, and the heart rate was 149 beats/min. After a 25-mg intravenous injection of diltiazem hydrochloride bolus, the atrial tachycardia terminated and normal sinus rhythm was sustained. Her laboratory tests and chest X-ray were normal. Echocardiography revealed normal left ventricular function and pericardial effusion of 0.8 cm at posterior side, 0.9 cm at the right atrial side and 1.3 cm at the right ventricle side. Several atrial tachycardia episodes were detected on rhythm Holter. During the longest episode of atrial tachycardia, the heart rate was 149 beats/min. The patient had been on oral isotretinoin therapy of 0.5 mg/kg/day for the previous 4 months because of nodular acne and was not using any other medication. After consulting with a dermatology physician, isotretinoin was stopped. Holter analysis revealed whole-day sinus rhythm 2 months after the drug therapy was interrupted. Echocardiography revealed gradual regression of pericardial effusion at the follow-up.en_US
dc.language.isoengen_US
dc.publisherTurkish Society of Cardiologyen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectIsotretinoinen_US
dc.subjectPericardialen_US
dc.subjectTachycardiaen_US
dc.titleAn unknown side effect of isotretinoin: Pericardial effusion with atrial tachycardiaen_US
dc.typeletteren_US
dc.relation.journalAnatolian Journal of Cardiologyen_US
dc.departmentİstanbul Medipol Üniversitesi, Tıp Fakültesi, Dahili Tıp Bilimleri Bölümü, Kardiyoloji Ana Bilim Dalıen_US
dc.authorid0000-0002-4607-5724en_US
dc.authorid0000-0003-1919-3183en_US
dc.identifier.volume15en_US
dc.identifier.issue2en_US
dc.identifier.startpage168en_US
dc.identifier.endpage169en_US
dc.relation.publicationcategoryDiğeren_US
dc.identifier.doi10.5152/akd.2015.5790en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record